Nonoscillatory solutions of differential equations with deviating argument

Valter Šeda

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 1, page 93-107
  • ISSN: 0011-4642

How to cite

top

Šeda, Valter. "Nonoscillatory solutions of differential equations with deviating argument." Czechoslovak Mathematical Journal 36.1 (1986): 93-107. <http://eudml.org/doc/13561>.

@article{Šeda1986,
author = {Šeda, Valter},
journal = {Czechoslovak Mathematical Journal},
keywords = {nonoscillatory solution; Kiguradze lemmas; sign property},
language = {eng},
number = {1},
pages = {93-107},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Nonoscillatory solutions of differential equations with deviating argument},
url = {http://eudml.org/doc/13561},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Šeda, Valter
TI - Nonoscillatory solutions of differential equations with deviating argument
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 1
SP - 93
EP - 107
LA - eng
KW - nonoscillatory solution; Kiguradze lemmas; sign property
UR - http://eudml.org/doc/13561
ER -

References

top
  1. Чантурия T. A., О монотонных и колеблющихся решениях обыкновенных дифференциальных уравнений высших порядков, Ann. Polon. Math. 37 (1980), 93-111. (1980) Zbl1170.01312MR0574998
  2. Elias U., 10.1016/0022-247X(83)90251-2, J. Math. Anal. Appl. 97 (1983), 277-290. (1983) Zbl0546.34010MR0721243DOI10.1016/0022-247X(83)90251-2
  3. Ohriska J., Oscillation of Second Order Delay and Ordinary Differential Equation, Czech. Math. J. 34 (109) (1984), 107-112. (1984) Zbl0543.34054MR0731983
  4. Philos Ch. G., Oscillatory and Asymptotic Behavior of the Bounded Solutions of Differential Equations with Deviating Arguments, Hiroshima Math. J. 8 (1978), 31-48. (1978) Zbl0378.34055MR0481368
  5. Philos Ch. G., Oscillatory and asymptotic behaviour of all solutions of differential equations with deviating arguments, Proc. Roy. Soc. Edinburgh 81 A (1978), 195-210. (1978) Zbl0417.34108MR0516413
  6. Philos Ch. G., Sficas Y. G., Staikos V. A., 10.1017/S144678870002485X, J. Austral. Math. Soc. (Series A) 32 (1982), 295-317. (1982) Zbl0499.34053MR0652407DOI10.1017/S144678870002485X
  7. Švec M., Behavior of Nonoscillatory Solutions of Some Nonlinear Differential Equations, Acta Math. Univ. Comen. 39 (1980), 115-130. (1980) Zbl0525.34029MR0619268

Citations in EuDML Documents

top
  1. Jozef Džurina, Oscillation of second order differential equations with advanced argument
  2. Jozef Džurina, Comparison theorems for nonlinear ODE's
  3. Miroslava Růžičková, E. Špániková, Oscillation theorems for neutral differential equations with the quasi-derivatives
  4. Valter Šeda, On nonlinear differential systems with deviating arguments
  5. Vincent Šoltés, Property (A) of the n -th order differential equations with deviating argument
  6. Ivan Mojsej, Ján Ohriska, Comparison theorems for noncanonical third order nonlinear differential equations
  7. Valter Šeda, On a class of linear n -th order differential equations
  8. Jozef Džurina, Property ( A ) of third order differential equations with deviating argument
  9. Anton Škerlík, Oscillation theorems for third order nonlinear differential equations
  10. Milan Gera, Alexander Haščák, Sixty years of Professor Valter Šeda

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.